# SDR AALA202104069021

- Difficulty date: March 31, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 32,884 hours, 13,491 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING CENTER SECTION KEEL BEAM VERTICAL PRESSURE DECK WEB LEFT BUTT LINE 40 TO LEFT BUTT LINE 45.64 HAS CRACK. LEFT PRESSURE DECK WEB REPAIR PER SRM 57-10-10-2R-3.
